Co-Codamol 8/500mg Capsules 32’s

£7.49

pharmacy only sold x 1

In stock

SKU: 5060164480044 Categories: ,

Description

Co-Codamol 8/500mg Capsules is for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.Type of medicine A combination painkiller (analgesic)
Used for Pain relief

Available as Capsules, tablets and effervescent tablets
Co-codamol contains two painkilling ingredients: paracetamol and codeine. It is given to relieve short-lasting painful conditions where paracetamol alone is not sufficient. There are three different strengths of co-codamol available, one of which can be bought without a prescription at a pharmacy. The amount of paracetamol in the three different strengths is the same (500 mg), but the amount of codeine differs and this determines the strength of the preparation. The three tablet strengths are: 8 mg/500 mg, 15 mg/500 mg, and 30 mg/500 mg, where the first amount relates to how much codeine is in the tablet, and the second is the amount of paracetamol present

Before taking co-codamol
Some medicines are not suitable for people with certain conditions, and sometimes a medicine may only be used if extra care is taken. For these reasons, before you start taking co-codamol, it is important that your doctor or pharmacist knows:

If you are pregnant or breast-feeding.
If you have a problem with the way your liver works, or a problem with the way your kidneys work.
If you have prostate problems or any difficulties passing urine.
If you have any breathing problems, such as asthma or chronic obstructive pulmonary disease (COPD).
If you have been told you have low blood pressure or an abnormal heart rhythm.
If you have any problems with your thyroid or adrenal glands.
If you have epilepsy.
If you have gallstones or a problem with your gallbladder or bile duct.
If you have been constipated for more than a week or have an inflammatory bowel problem.
If you have a condition causing muscle weakness, called myasthenia gravis.
If you have recently had a severe head injury.
If you have ever been dependent on drugs or alcohol.
If you have ever had an allergic reaction to a medicine.
If you are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, such as herbal and complementary medicines.

A pharmacist may contact you regarding this product
Customer declaration:
I agree to use the product strictly as it has been directed, and if symptoms persist, or if i suffer any adverse effects, i will contact my doctor or pharmacist. This is a pharmacy medicine. By ordering this product i acknowledge that i have read the information and understood the content regarding his product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question